# SDR DHL99708008

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepair
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT BS 560 FLOORBEAM LBL 44 BOTH ANGLES, MATERIAL NOT IN CONFORMANCE.  REPLACED BOTH SUPPORT ANGLES PER SRM 53-10-8 MATERIAL 1490-2831 AND 2785.
